# SDR SB06069

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65C380597
- Part serial: 326
- Condition: Faulty
- Location: Nr 3 L/E Slat
- Part time: 53,091 hours, 38,804 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL270 AND 300 KTS, CREW REPORTED L/E AMBER IN-TRANSIT LIGHT ON FWD PNL ILLUMINATED ALONG WITH GREEN LIGHT ON OVERHEAD PANEL. CREW STATED NR 3 L/E DEVICE WAS EXTENDED AND A/C ROLLED TO RIGHT.  CREW REDUCED AIRSPEED TO 220 KNOTS AND L/E DEVICE RETRACTED. A/C RETURNED TO LEVEL FLT. FLT RETURNED TO FIELD AT CLT AND LANDED W/O FURTHER INCIDENT. NO EMERG DECLARED. CREW HAD JUST HIT A VERY SMALL BUMP WHEN L/E DEVICE EXTENDED. DEVICE RETRACTED WHEN AIRSPEED WAS BELOW 250 KTS. MX R&R NR 3 L/E SLAT ACT PER MM 27-81-41. OPS CHECK AND LK CHECK GOOD. DURING T/S, MX ALSO FOUND NR 2 SLAT TO HAVE EXCESSIVE PLAY AT OUTBOARD AUXILIARY TRACK. REPLACED O/B AUXILIARY TRACK BEARING AND RETAINING PLATE PER MM 27-81-00. OP CK GOOD.
